# SDR CALA2024101402642

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 72,579 hours, 25,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 002A0003238
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 WINDOW FRAME, E-F POST THIRD (LOWER CORNER) FASTHER HOLE WITH CRACK SIGNAL INDICATION, DIRECTION OF INDICATION 9 O''CLOCK POSITION. (REF: AAR NR 1000016743) REPAIRED LH NO. 3 WINDOW FRAME IAW EA 5310-08195 OP 003, AAR RFD EA NO. 240547 & ECRA 5310-08430 PART 1, STEP 1, REF: AAR RFD NR 1000016743 REF LP NO. 9518614 & 9520275 FOR DIP REQUIREMENTS. ITEM NOT IDENTIFIED AS RII PER GMM 09-25-05. HIS ITEM GENERATED FOR REPORTING PURPOSES ONLY.
